# SDR SWAA2021051974409

- Difficulty date: May 15, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 24,733 hours, 10,974 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31559
- Part serial: 8499
- Condition: Abnormal
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT; MASSIVE NOSE WHEEL SHIMMY UNTIL 70 KTS. / R & R'D #1 & #2 NLG TIRE IAW AMM 32-45-21#1 OFF S/N 0056/0056 P/N OFF 3-1559 #1 ON S/N 7667/7667 P/N ON 3-1559#2 OFF S/N 8499/8499 P/N OFF 3-1559 #2 ON S/N D0139/D0139 P/N ON 3-1559
